# SDR WX0A070375

- Difficulty date: July 31, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-82
- Aircraft serial: 53244
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718276
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SEIZURE OF THE NR 2 (RIGHT) ENGINE AT 1200FT. PERFORMED EQRH, TRIED TO RELIGHT WITH NO SUCCESS. SECURED THE ENGINE AND LANDED AT FLL.  MAINTENANCE DEPARTMENT PERSONNEL PERFORMED ALLEGIANT AIR TASK CARD R0807101, MD80, JT8D ENGINE REMOVAL AND REPLACEMENT.  OK FOR CONTINUED SERVICE.
